Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headache and giddiness after increasing the thyroxin dosage. Normal blood sugar levels

ihavd been using thyroxin 100mg for 9months and after blood test my tsh was7.3 t3 and t4 is normal, so my doctor suggested 125mg thyronorm ever since i started this course,i have headache in the morning and mild giddines.My blood sugar level are normal. When thyroxin was used i was feeling comfortable and could jog upto 3kms walk 4kms daily,when started thyronorm125 i feel very tired.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Endocrinologist 's  Response
Hello
I have gone through your question.
I can understand your concern.

Your last thyroid test results show subclinical hypothyroidism.(slightly high TSH and normal T3 and T4.)

In these cases it is recommended to increse the Thyroxine dosis and in this way the TSH will be normalised soon.

Headache and giddiness or dizziness and extreme fatigue are rare side effects of thyroxine.

There are a lot of reported patients that start to experience these symptoms when the thyroxine dosis is increased.But generally these symptoms ease and than disappear within several days /weeks after starting the treatement.

If these symptoms persist for more that 2-3 weeks,my suggestion for you is to meet your treating doctor and discuss with him the potential causes and solution for this problem.This is the right think to do,in your circumstances.

Hope this is helpful.
Thanks for using HCM.
Best regards.

Answered: Thu, 17 Aug 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor